New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

krushedspritecan
Regular Member


Date Joined Nov 2005
Total Posts : 96
   Posted 4/9/2006 7:54 PM (GMT -6)   
Ok so i have been taking prevacid for almost 6 months now.  And everything was going great untill last monday. My heartburn in back.  But i start out the day feelin normal.  Thenin the afternoon i get the horrible burning again and it feels like its overflowing into my mouth. Ugh i dunno what to do can someone help.

meowpuss
Regular Member


Date Joined Mar 2006
Total Posts : 46
   Posted 4/10/2006 4:38 AM (GMT -6)   
Hi,
 
There are many helpful posts on here with lots of good advice. Looking at your diet would be one of the suggestions.
 
Good luck :-)

hearty
Regular Member


Date Joined May 2005
Total Posts : 303
   Posted 5/1/2006 6:44 PM (GMT -6)   
keep reading....i have been going through this two years and am still amazed at how much i learn on here....read old posts and ask questions...this is a great site

overall, try to stay positive...i know how hard it is to do that sometimes
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, May 25, 2018 7:58 PM (GMT -6)
There are a total of 2,965,990 posts in 325,294 threads.
View Active Threads


Who's Online
This forum has 162692 registered members. Please welcome our newest member, Lora B.
404 Guest(s), 7 Registered Member(s) are currently online.  Details
Red Oak, PeterDisAbelard., Sabssssss1996, Skypilot56, Sherrine, Pratoman, amandagator